# SDR ASOA200901149

- Difficulty date: October 16, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 26,387 hours, 22,975 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 INDICATIONS NOTED ON FS 559.0 BULKHEAD WEB AND CAP ANGLE AS LISTED: (1) 100 PERCENT FSH, 1 INCH LONG IN WEB AT RBL 18.0 WL 59.10 (2) 75 PERCENT FSH 0.25 INCH LONG IN WEB APPROX 1 INCH OTBD OF RBL 9.0 WL 59.70 (3) 50 PERCENT FSH, 0.5 INCH LONG IN WEB AT RBL 9.0 WL 54.10 (4) 60 PERCENT FSH, 0.2" LONG IN CAP ANGLE BELOW RBL 18.0 POST (5) 80 PERCENT FSH 0.2 INCH LONG IN CAP ANGLE BELOW LBL 18.0 POST.  FAILS NDT INSPECTION AT THIS TIME.  OPEN
